The Migraine Associated Vertigo Community
Read our welcome post, user support wiki & visit our member recommended products page

Weight gain..pizotifen and propranolol

I have gained so much weight since starting these 2 med in april,5 stone to be exact!!! I could cry…docs want neurology to deal with meds so been referred and its a 13 week weight.nothing i mean NOTHING stops this ridiculous gain…i dieted last week and lost 2 lbs,dieted this week and GAINED 2lb!!! Thing is which is doing it?? I physically can not keep gaining this weight,im uncomfortable all the time,nothing is stopping it but im so scared of stopping the meds!!

I take 160mgs of propanolol and havent had this issue,iv read about it tho it is a side effect i go to the gym everyday tho have you tried some excercise? Sorry to hear your being effectd like that

Goodness, gym every day, that’s excellent! Do you find the drug slows you down there?

(Danni, really sorry to hear about this, sorry you are uncomfortable: I’ve gained a little weight on ami)

Well i dont go at the weekends but try to get there 5 days a week but i felt bad this wednesday because of mav and deceided not to go so it can be hard sometimes i do feel excercise helps tho to some extent not sure if its to do with the blood being pushed around the body quicker,i havent found it slows me down yet but the propanolol wont let my hear beat go past 130 bpm

Chris, well done, keep it up, I’ve heard of two accounts of people getting over MAV entirely with exercise. You are entitled to the odd bad day :slight_smile: